Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

conabb

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About conabb

  • Rank
    New Member
  1. Hey there, Not to worry, this is a common side effect and can easily be remedied with some good eye drops, I personally use 'redness and eye irritation relief' by murine. Also stay well rested and hydrated obviously. I personally have had this with all my isotretinoin treatments, currently on my 4th course over 10 year period - drops work great. If you are overly worried then contact your derm for peace of mind. All the best Rob thanks a lot, i was worried and this has helped il go get s
  2. I was on 30mg of isotretinoin daily for one month, then a week and a half ago doubled my dose to 60mg a day. In my first month i had the standard nose bleeds, dry skin, aches, etc but recently ive been extremely fatigued and just noticed the bottom of my eyeballs going yellow, i thought i was seeing things till my dad noticed too. i am wondering could this be jaundice or a problem with my liver as im reading mixed articles on the internet saying its i) poisonous to the liver or ii)a myth that it
  3. Hey guys iv just taken my 7th dose of my isotretinion which is accutane as im lead to believe and ive already had some hair loss, nose bleeds, dry face, etc but on the 3rd day i got a small pain on my chest where it felt like someone had been sitting on me along with a cough, now im having constant coughing fits and it feels like theres water on my lungs. I also have a general feeling of being unwell and have for the past 4-5 days. I was wondering wether this could be due to the side effects and
  4. Ive been on 30mg of isotretinoin (roaccutane) for 5 days and my eye brows are beginning to fall out! you cant see any patches or anything yet but i touch them and clumps of hair is coming out! Also for the last 2 days im getting sharp chest pains which feels as though someone is sitting on me. Im also feeling very rough, however i dont know whether thats just catching something or if its side effects. Im unsure whether the chest pain will be from the medication as its only my fifth day but its g
×